# SDR 29GA2015021600001

- Difficulty date: February 11, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- Aircraft time: 32,334 hours, 35,753 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR FROM RT FRONT WINDSHIELD.  R & R COPILOT'S WINDSHIELD, OPS CK GOOD.
